# SDR HNAA2025090100585

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 54,467 hours, 52,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24315
- Condition: Inoperative
- Location: Zone 200
- Part time: 11,952 hours, 12,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FAIRING EMERGENCY LIGHT LAMP INOPERATIVE. FOUND EMERGENCY BATTERY CHARGER TO BE INOP.   R & R THE BATTERY CHARGER ASSY IAW AMM 33-50-04-04.
